Vol. 14, No. 2, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Characterizations of convolution semigroups of measures

Heron S. Collins

Vol. 14 (1964), No. 2, 479–492
Mathematical Subject Classification
Primary: 28.00
Secondary: 22.05
Milestones
Received: 8 July 1963
Published: 1 June 1964
Authors
Heron S. Collins